MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Catalog Number 01.32.148MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2017: lot 166635: 59 items manufactured and released on (b)(6) 2017.Expiration date: (b)(6) 2022.No anomalies found related to the problem.To date, 50 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the cup was loose.The cause of the loosening is unknown.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7132882
Report Number3005180920-2017-00759
Device Sequence Number16468936
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2022
Device Catalogue Number01.32.148MB
Device Lot Number166635
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;